# SDR USAASB00145

- Difficulty date: May 17, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5000387D4
- Condition: Smoke
- Location: Galley
- Part time: 15,625 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PHL - FLT 990 - EN ROUTE FROM GSO TO LGA AT FL 240, THE FLIGHT ATTENDANT REPORTED SMOKE IN FWD GALLEY.  HAZE PRESENT IN FWD ACFT WITH SMELL OF ELEC SMOKE.  SMELL STRONGEST IN 1ST CLASS.  UNABLE TO DETERMINE SOURCE, CREW TURNED OFF GALLEY POWER AND ISOLATED BUSSES.  SMOKE CLEARED SOMEWHAT, CREW DECLARED EMERG, DIVERTED TO PHL.  FLT LANDED WITHOUT INCIDENT.  MAINT CHECKED ACM, RAN APU,  DROPPED O/H CEILING PANELS,  ALL 1ST CLASS PSU PANELS.  REMOVED COFFEE MAKER C/B WORK LIGHT PANEL.  FND NR 2 COFFEE MAKER IN FWD GALLEY WOULD NOT SHUT OFF AT BRIM OF POT.  REMOVED AND REPLACED NR 2 COFFEE MAKER.  CLEANED BENEATH COFFEE MAKERS AND WARMER AREAS.  CHECKED OVEN TIMER.  NO SMELL OR ODORS NOTED.  (X)
